# SDR SIMA20230309004

- Difficulty date: March 9, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N204NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000477
- Aircraft time: 20,733 hours, 13,228 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 17099451001
- Condition: Corroded
- Location: Rh Lower Seat Tr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-22-012 - RH LOWER SEAT TRACK IS CORRODED BETWEEN FR 58-59 (LEVEL 2 CORROSION)-C/A-PERFORMED HFEC INSPECTION IAW EASI NDTM WITH NO DEFECTS NOTED. BLENDED RH LOWER SEAT TRACK BETWEEN FR 58-59 IAW EMB 175 SRM 51-10-03 AND FOUND TO BE OUT OF LIMITS IAW EMB 175 SRM 53-22-10-AD01, EMB 175 SRM 53-00-10-AD01 AND ETN-EJ-53-010. PERFORMED SPLICE DEVICE REPAIR TO RH LOWER SEAT TRACK BETWEEN FR 58-59 IAW EMB 175 SRM 53-00-10-RE02.
